# SDR SCNA20211028092

- Difficulty date: October 11, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34410
- Aircraft time: 46,602 hours, 26,660 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SHEAR WEB @STA. 986.5, RBL 44, WL 208. CORROSION FOUND TO BE OUT OF LIMITS @ STA. 986.5, RBL 44, WL 208 PER SRM HAS NO LIMITS. MACHINED REPLACEMENT SHEER WEB PER PO 839525-SCA. LOCATED AND DRILLED REPLACEMENT SHEAR WEB PER SRM 51-40-05-0G-0 AND DWG # 147A5712-42. REMOVAL OF DAMAGED SHEAR WEB AND INSTALLATION OF REPLACEMENT SHEAR WEB ACCOMPLISHED ON CUST CARD # 00026
